MAUDE Adverse Event Report: MAKO SURGICAL CORP. SQUARE SCREWDRIVER; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SQUARE SCREWDRIVER; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111160
Medical Device Problem Codes Crack (1135); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The handle on the mics/array wrench became loose upon disassembling the arrays.Case type: tka.Surgical delay: yes > 30 minutes.
 
Event or Problem Description
The handle on the mics/array wrench became loose upon disassembling the arrays.Case type: tka.Surgical delay : yes > 30 minutes.
 
Additional Manufacturer Narrative
Customer reported that the handle on the mics/array wrench became loose upon disassembling the arrays.Device evaluation and results: device evaluation was performed and the square screwdriver event was confirmed.Device history review: review of the device history records indicate 130 devices were received and accepted into final stock on 08-21-2018 with no reported discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the square screwdriver.There have been 16 other events for the referenced lot number.The parts from these prs displayed the same failure.Conclusions: the square screwdriver showed the masterbond that holds the shaft and handle cracked.

Brand Name
SQUARE SCREWDRIVER
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9258402
Report Number3005985723-2019-00763
Device Sequence Number13966743
Product Code OLO
UDI-Device Identifier00848486002763
UDI-Public00848486002763
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111160
Device Lot Number06050818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;